# SDR SWAA2019082736295

- Difficulty date: July 26, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 48,220 hours, 31,372 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A75103
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO Z-ANGLE BAFFLE CRACKED IN FORWARD UPPER CORNER AT BS. 500A+2, STR. 26L. / R&R BAFFLE IAW SRM & EA.
